# SDR VTZA98252

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxeret
- Part number: AC69594
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6427 - IAD-ROA - DURING TAXI, MADE AN SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS LOSS OF BRAKE PSI.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED MAXERET, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
